# SDR 05FDEA00949

- Difficulty date: April 11, 2005
- Submitted: April 12, 2005
- Operation: Air carrier
- Aircraft: N628FE
- Make and model: Doug MD-11
- Aircraft serial: 48447
- Aircraft time: 69,172 hours, 11,377 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Damaged
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING AIRPLANE'S CONVERSION FROM P TO F FOUND:  EXISTING REPAIR AT FWD CARGO, FROM STA 775 TO STA 791, Z19,  X= -117 LOWER FLOOR.  NO ACTION REQUIRED:  REPAIR IS IAW SRM 53-00-01, FIG 8, SHEET 5.
